Atripla side effects
Oct 13, 2008
It has no been 11 days of taking Atripla. This is my first time of taking any HIV meds. My worst side effect so far was on the very first night, I woke up and felt like extreme "drunk" dizzy. Other than that I have not had any other side effects that other people have had. So, I was wondering if you know what the percentage of people, (who have never taken any meds for HIV), who don't have any side effects from Atripla?
Response from Dr. Henry
In my experience perhaps 25-30% of patients experience essentially no discernable side effects from Atripla from the beginning. Another 65-70% experience at least mild side effects during the first weeks though my 4-6 weeks most of those side effects have diminished so that only about 10% still have very annoying side effects with only about 3-5% being serious enough to result in stopping/switching medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.